# SDR COMA0060892

- Difficulty date: November 3, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 12,806 hours, 12,532 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pseu
- Part number: 8064807
- Part serial: 201
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 9,736 hours, 9,524 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING.  REPLACED THE PSEU.
